Paradoxical reaction under dupilumab triggered by occasional ketoprofen intake.
Аннотация
Dupilumab, a monoclonal antibody targeting the IL-4/13 signaling pathway, effectively treats moderate-to-severe atopic dermatitis (AD). Common side effects include injection site reactions, conjunctivitis, and respiratory infections. We report the case of a 28-year-old woman with severe AD involving the periocular and chin regions, genital areas, arms, and legs (Eczema Area and Severity Index [EASI]: 24, itch Visual Analog Scale [VAS]: 8) who showed significant improvement after initiating dupilumab therapy. However, following ketoprofen intake for headache relief, she developed a lupus-like erythematous maculopapular rash on the periocular and malar regions. Immunological tests (antinuclear antibody [ANA] and extractable nuclear antigen [ENA]) and photopatch testing ruled out autoimmune or allergic causes. Dupilumab was stopped, and treatment with oral prednisone and cetirizine led to complete resolution. This case highlights a potential drug interaction between dupilumab and ketoprofen, emphasizing the need for awareness of paradoxical facial erythema reactions in patients undergoing dupilumab therapy.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.